# SDR MASA2011022201976

- Difficulty date: February 19, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 19,967 hours, 13,833 cycles
- System (JASC): 5240 · Service Doors
- Part: Screw
- Condition: Loose
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SCREW LOOSE.  MX RE-SECURED SCREW.
